Osaka Journal of Mathematics

Systems of nonlinear differential equations related to second order linear equations

Yousuke Ohyama

Full-text: Open access

Article information

Source
Osaka J. Math. Volume 33, Number 4 (1996), 927-949.

Dates
First available in Project Euclid: 20 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200787225

Mathematical Reviews number (MathSciNet)
MR1435462

Zentralblatt MATH identifier
0918.34049

Subjects
Primary: 34A25: Analytical theory: series, transformations, transforms, operational calculus, etc. [See also 44-XX]
Secondary: 33E99: None of the above, but in this section 34A34: Nonlinear equations and systems, general

Citation

Ohyama, Yousuke. Systems of nonlinear differential equations related to second order linear equations. Osaka J. Math. 33 (1996), no. 4, 927--949.https://projecteuclid.org/euclid.ojm/1200787225


Export citation